# SDR DALA2018030401421

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 70,728 hours, 13,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654-1678
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED FWD OF THE HORIZONTAL STAB,  BS 1654 TO 1678,  STRINGER 13R.   CUT OUT DAMAGE IAW SRM 53-80-01, REPAIR 7, 4. E.  COMPLIED WITH HFEC INSPECTION OF CUTOUT IAW SRM 53-80-01, REPAIR 7. STEP 4, F.  COMPLIED WITH HFEC OF EXISTING HOLES AND 4 INCHES AROUND CUTOUT IAW SRM 53-80-01, REPAIR 7, PAR. 4. D. AND 4. I.  NO DEFECTS.  COMPLETED REPAIR IAW PRI 566423-14 REV 0 3-3-18. COMPLETED REPAIR IAW SRM 53-80-01, REPAIR 7.
